The Blood Type Diet Archives Volume 9
Type O vitamin supplements
Posted By: Tami (O+)
I have a question about vitamin B supplements. I bought some and I made sure that they were wheat free, color free, everything else free ect... However I seem to be having a strange side effect. They are a bright yellow color and now so is my urine. Is this normal or does this mean my body is not processing the vitamin? I don't know if I should continue taking it or discontiue. I am feeling well and have lost weight follwing this plan, just thought this was sort of weird.
Messages in This Thread
Peter D'Adamo -- Monday, 22 February 1999, at 3:05 a.m.
Contact D'Adamo Personalized Nutrition customer service for support on where to begin.
A Daily Webzine Celebrating The Wonder Of Individuality & The Blood Type Diet®
Center of Excellence in Generative Medicine (COEGM) is Dr. D'Adamo's main clinical facility. To schedule an appointment please visit:
The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2015, Hoop-A-Joop, LLC, Inc. All Rights Reserved